# SDR IPXA2015073091772

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 15,675 hours, 10,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: F5237230320000
- Condition: Cracked
- Location: Frm 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV, AFT LOWER CARGO DOOR, FRAME 61 CRACKED, REPLACED IAW EO A300-5230-57988-B.
